# SDR MWEA98910

- Difficulty date: August 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N400ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45727
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Clip
- Part number: 4991149975
- Condition: Unapproved Part
- Location: Ws 111.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FOUND MATERIAL SUBSTITUTION CLIP ON RIGHT WING ANTENNA STATION XRS 111.5 BETWEEN STRINGER 13 AND 14.  MTC FABRICATED AND INSTALLED STRINGER CLIP.
